Lancaster EPrints

Compact perturbations of certain CSL algebras.

Power, S. C. and Katsoulis, E. (1992) Compact perturbations of certain CSL algebras. Proceedings of the American Mathematical Society, 114 (4). pp. 1041-1044.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19645
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 12:36
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19645

Actions (login required)

View Item